# SDR SWAA2022071830033

- Difficulty date: July 13, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 30,407 hours, 13,849 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Slider
- Condition: Faulty
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER SLIDER NOT IN GUIDE TRACK / [01] CHANGED FAULT TITLE FROM LEFT HORIZONTAL STABILIZER UPPER SLIDER NOT IN GUIDE TRACK TO RIGHT HORIZONTAL STABILIZER UPPER SLIDER NOT IN GUIDE TRACK PER TELECOM WITH FRANK AMORE #66206;[02] REMOVED AND REPLACED RIGHT HORIZONTAL STABILIZER UPPER SLIDING SEAL IAW BOEING 737 AMM 53-31-31.
